# SDR EIA2000321

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND FS 756 L16 TO L17 MISLOCATED HOLES IN FUSELAGE FRAME.  REPAIRED FUSELAGE FRAME AT FS 756 BETWEEN LONGERON L16 AND L17.  REMOVED EXISTING FASTENERS, REAMED AND DOUBLE FLUSH PLUGGED DISCREPANT HOLES PER ECRA 944-53-101-2.  (M)
